PAIN

FAST Pain works up to 5X faster than aspirin* to help relieve headache, pain and muscle Ache.

FAST Pain Relief no shadow

Product Overview

FAST Pain can squash your headache, back-ache, muscle-ache or pain in the knee faster then pills. It works for specific pains or even for that whole body ache that comes after a “friendly” pickup game. Scientific studies show that liquid pain formats absorb into the bloodstream up to 5 times more quickly than aspirin in tablet or pill form.*

Direction for Use

Just twist open FAST Pain and swallow. It starts working in minutes and lasts up to six hours. Say buh-bye to headaches, muscle ache and knee pain. And hello to feeling better.

Where to Buy

To find this product at a store near you, click here. Buy now on Amazon.

Product Ingredients

All active ingredients are FDA compliant
FAST’s key ingredients have been selected based on medical expertise about the combination of ingredients that is required to treat pain effectively, efficiently, and safely and consumer feedback*** about the ingredients they would like to see in a pain relief product:

650mg of Choline Salicylate
A non-steroidal anti-inflammatory drug (NSAID) used to treat pain – similar to aspirin but working up to 5 times faster. Choline salicylate is stable in a liquid form (unlike aspirin). This relieves the minor aches and pains caused by a variety of conditions including arthritis, tendonitis, headaches, cramps or general pain. It also reduces fever. Choline salicylate works by blocking the action of cyclo-oxygenase in the body, stopping the production of several chemicals including prostaglandins, which can cause pain and inflammation. By blocking cyclo-oxygenase, choline salicylate prevents the formation of prostaglandins, and reduces the pain they cause.

65 mg of Caffeine
Known to increase alertness, decrease fatigue, and improve muscle coordination. More importantly, caffeine can make pain relievers more effective in treating pain as it increases the response rate to pain killers. F.A.S.T. pain relief contains 65mg of caffeine, an amount equivalent to approximately half a cup of coffee.Caffeine – known to increase alertness, decrease fatigue, and improve muscle coordination. More importantly, caffeine can make pain relievers more effective in treating pain as it increases the response rate to pain killers. F.A.S.T. pain relief contains 65mg of caffeine, an amount equivalent to approximately half a cup of coffee.

*Choline Salicylate Patent 3069321
**Piper & Fenton – an evaluation of antacid in vitro
*** Based on Ipsos Consumer Research carried out for F.A.S.T – Pain sample size 304; when asked about purchase interest based on ingredients 58% said very or somewhat interested in Acetaminophen; 75% said very or somewhat interested in a non-steroidal anti-inflammatory ingredient (e.g. such as ibuprofen); 40% said very or somewhat interested in caffeine as an ingredient.

Click here for label information

How To Use

Twist. Drink. Relief.

Real Medicine.
Real Relief.
Real Fast.